Facebook Pixel

could I be pregnant?

By October 20, 2014 - 4:37am
Rate This

My period started Wednesday 10/15/14, it was pretty light during this time. Normally they are kinda normal lasting about 4 days. It ended Friday night 10/17/14, well last night 10/19/14 I started feeling nauseous and wiped n there was bright red blood... I do have unprotected sex with my boyfriend, however I do take bc pills, and we have intercourse about 4 to 5 days a week.. could this be implantation???

Add a Comment1 Comments


Hello barnes.samantha93,

Welcome to the EmpowHER community. Thank you for seeking our help with your concern of possible implantation bleeding.

If you take your birth control pills consistently, meaning every day at the same time of day, then you are protected and not having unprotected sexual intercourse.

Implantation bleeding is scanty, more like spotting, and not at all like a menstrual flow. It is pink to brownish in color.

How long have you been on birth control? Sometimes, it can take a month or so for your body to adjust to the pills. In that time, your menstrual cycle can be a bit irregular.

I think the bright red blood, which you noticed when you wiped, might be some leftover discharge from your recent period.


October 20, 2014 - 8:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!